MathSciNet Relay Station
MathSciNet bibliographic data
MR1182243 (93k:11052) 11G05 (11Y40)
Bremner, Andrew; Buell, Duncan A. Three points of great height on elliptic curves. Math. Comp. 61 (1993), no. 203, 111–115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement